Über Durchschnittseigenschaften n-dimensionaler Kugelfamilien.

L. Danzer

Journal für die reine und angewandte Mathematik (1961)

  • Volume: 208, page 181-203
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Danzer, L.. "Über Durchschnittseigenschaften n-dimensionaler Kugelfamilien.." Journal für die reine und angewandte Mathematik 208 (1961): 181-203. <http://eudml.org/doc/150503>.

author = {Danzer, L.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {181-203},
title = {Über Durchschnittseigenschaften n-dimensionaler Kugelfamilien.},
url = {http://eudml.org/doc/150503},
volume = {208},
year = {1961},

AU - Danzer, L.
TI - Über Durchschnittseigenschaften n-dimensionaler Kugelfamilien.
JO - Journal für die reine und angewandte Mathematik
PY - 1961
VL - 208
SP - 181
EP - 203
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/150503
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.